# SDR UHLA2014091100664

- Difficulty date: September 11, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 28,194 hours, 17,389 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE HAS DAMAGED AND CRACKED ON TOP,  EIGHT INCHES AFT OF APU BULKHEAD, THREE INCHES LEFT OF CENTERLINE. CUTOUT DAMAGED AREA, FABRICATED REPAIR DOUBLER IAW ETD2014-170-077115.
